Thread: Scary night
View Single Post
Old 03-06-2016, 01:40 PM
Wide-O's Avatar
Wide-O Wide-O is offline
Member
 
Join Date: Dec 2012
Location: Europe
Posts: 565
5 yr Member
Wide-O Wide-O is offline
Member
Wide-O's Avatar
 
Join Date: Dec 2012
Location: Europe
Posts: 565
5 yr Member
Default

Quote:
Originally Posted by mrsD View Post
I'd ask the doctor to check for long QT syndrome(heart). Amitriptyline is a drug which can make this worse, and it is potentially serious. (and sometimes deadly)
This rings a bell... you may think I'm a bit nutty, but over the last few years I sometimes had the feeling - always in bed just before falling asleep - that my heart started a beat and then "waited" a while before continuing. I could literally feel that in my chest/throat, very unnerving. I'm almost sure it is related to this.

I read that the LQTS 3 version mostly happens when you are at rest or sleeping. This means it was probably not initially caused by amitriptyline, but surely can make be made worse by it.

I will ask the doc for an ECG, and I would not be surprised at all if you "called it". I will also propose to gradually go off the amitriptyline.

Thanks, as always.
Wide-O is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
mrsD (03-06-2016)